# SDR 9JLA2021060334968

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N523AJ
- Make and model: Beech 400A
- Aircraft serial: RK523
- Aircraft time: 7,363 hours, 5,405 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Bracket
- Part number: MUV90141061
- Condition: Cracked
- Location: Entry Steps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CABIN ENTRY STEPS SIDE SUPPORT BRACKET (PART THAT SUPPORTS STAIRS UNDER/AGAINST FUSELAGE) IS RUBBING ALONG BODY, SCRATCHING PAINT AND NOT ALIGNING WITH SUPPORT STOP. THE MAINTENANCE TEAM DETERMINED THAT THE SIDE STAY SUPPORT HAD CRACKED AND FAILED. A NEW SUPPORT WAS INSTALLED AND ADJUSTED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
